# SDR YENA2021102700721

- Difficulty date: October 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N958JB
- Make and model: Airbus A321-231
- Aircraft serial: 6859
- Aircraft time: 21,829 hours, 7,132 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293107
- Part serial: M8391
- Condition: Deployed
- Location: L-3
- Part time: 20,768 hours, 6,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 114, CUN-MCO. L3 SLIDE DEPLOYED INADVENTETLY; R+R L3 SLIDE ASSY REF AMM 25-62-47
